# SDR CALA9701116

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INBOARD END RIB OF RT OUTBOARD MID FLAP LOWER END AT FAIRING LOWER BOLT.  THE CRACK WAS STOP DRILLED.  A REPAIR DOUBLER AND ANGLE WERE FABRICATED AND INSTALLED IAW SRM 51-40-2.
